It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-20-2005, 02:04 PM   #1
Newbie
(male)
 
Join Date: Sep 2005
Posts: 6
gotoguy2005 HB User
couple issues

2 issues, does anyone happen to know if the acne medication Accutane has any sexual side effects on the person who's using it? I'd ask my dermatologist but my next apt isnt for a few weeks, thought maybe I could get a response quicker through here.
Also, I have a mediocre curvature to the right when I get erect. I don't think its been a problem for me sexually but I should get it checked out right?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
First date went well! Recap and a couple of concerns... sgtcalypso Relationship Health 1 12-16-2009 06:50 AM
20 week ultrasound...couple concerns nocode112 Pregnancy 0 11-25-2009 11:43 PM
a couple questions sarah408 Depression 11 09-20-2009 09:01 PM
A couple issues with penis health, please take a look walters789 Men's Health 3 05-21-2008 06:30 PM
Bad couple of bpd days I guess karen51 Personality Disorder 9 02-19-2008 09:11 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:42 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!